| Model Number |
CI-1601-04 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient is reportedly experiencing sound quality issues and increased impedances.The recipient will reportedly receive it steroid injections.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information: section d.6b.Advanced bionics considers the investigation into this reportable event as closed.Programming adjustments were made, however, the issue did not resolve despite the device testing was within normal limits.The recipient was counseled on aural rehabilitation as well as continually wearing the device.The recipient will be followed by their neurosurgeon for their meningioma care.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.